# SDR 04FDEA02069

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 27,938 hours, 12,567 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Unit
- Condition: Failed
- Location: Auto Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKES BINDING ON TAKEOFF CLEARANCE.  A/C WOULD NOT ROLL EVEN AT 45 PERC.  FLASHING AUTO BRAKE FAIL, TRIED TO BITE TEST ON BSCU AND SHOWED FAULT CODE 223 & 222.  REMOVED AND REPLACED NR 6 BRAKE ASSY PER MM 32-42-27-4.  REMOVED AND INSTALLED BRAKE SYS CONTROL UNIT AND TESTED OK AS PER AMM 32-42-72-4.  REMOVED AND INSTALLED FROM FACT  PREMATURE REMOVAL/INSTALLATION.  OFF MFG C20101304-201.
